# SDR QR9R2025121700001

- Difficulty date: December 17, 2025
- Submitted: December 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9801
- Aircraft time: 4,108 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: SSTUVEURC21S
- Part serial: 1084
- Condition: Failed
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED MAST MOMENT EXCEEDANCE ABOVE 90% WHILE IN LEVEL FLIGHT AND STEADY SPEED. REPORTED MM MONITORING SYSTEM JUMPED BETWEEN VECTORIAL AND LINEAR WHILE IN FLIGHT ACCOMPANIED WITH A GONG. REMOVED AND REPLACED SENSOR SIGNAL TRANSMITTING UNIT IAW AMM 63-42-00, 4-2; MOC OK.
